# SDR AALA20130225002

- Difficulty date: February 24, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- Aircraft time: 36,406 hours, 14,959 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VERTICAL STIFFENER OUTBOARD OF PACK EXHAUST ON AFT SIDE OF VAPOR BARRIER DUCT IS CRACKED IN RADIUS AT LOWER END.  INSTALLED LEFT VERTICAL STIFFENER PER AARD 51-10-05-1 AND BOEING DRAWINGS 111A1000 AND 149A7210.
